# SDR SWAA2024010523222

- Difficulty date: November 19, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT AT R/W FRONT SPAR L/E FUEL QTY INDICATORS SUPPORT PANEL MKD DOT<[01] REMOVED REFUEL PANEL (P15) PER TASK 28-21-00-000-801; INSTALLED EWIS PROTECTION FOR MAINTENACE PER TASK 20-60-07-913-801;REMOVED AND REPLACED P15 INDICATOR FACEPLATE/BRACKET ASSY PER B737 SWPM 20-10-11 & AMM 28-41-61-000-801 & 28-41-61-400-801; WDM 28-44-11.REMOVED & REPLACED CENTER TANK REFUEL VALVE OPEN LIGHT ASSEMBLY (L284). REF. TO SWPM 20 84-20; TEST WILL BE COMPLETED ON STEP 7. REMOVED EWIS PROTECTION FOR MAINTENACE PER TASK 20-60-07-913-801 INSTALLED REFUELING PANEL P15 PER TASK 28-21-00-400-801PERFORMED REFUELING PANEL P15 INSTALLATION TEST; TEST PASSED; BONDING CHECK FOUND WITHIN LIMITS. PER B737 AMM 28-21-00-400-801.USED BONDING METER B/C 16813; DUE DATE 17-OCT-24.;[02] FINAL INSPECTION; VERIFIED STEP #1.
